# SDR AALA20120208TUL02

- Difficulty date: February 7, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 43,710 hours, 5,706 cycles
- Engine: Rroyce RB211TRENT89
- Engine time: 43,710 hours, 5,706 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Lefet
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LEFT ENGINE SURGE AND FIRE INDICATION.  EMERGENCY DECLARED FLIGHT RETURNED EZE LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT ENGINE ON 02/13/2012.  SYSTEM GROUND CHECK NORMAL OPERATION.
